Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jal1985

Retin A (Tretinoin cream) questions

Recommended Posts

I have been on this Tretinoin cream 0.1% for the past six weeks. I am about mid way through my sixth week and it seems like it is clearing my skin a bit. Yet I also get a few pretty painful red bumps just when it seems like everything is about to start disappearing. Is this normal this late in the treatment? How much longer until this stuff will finally keep me clear? Oh and I also have a lot of non inflamed whiteheads before and for basically the entire treatment that I don't know if they are going away.

Share this post


Link to post
Share on other sites
I have been on this Tretinoin cream 0.1% for the past six weeks. I am about mid way through my sixth week and it seems like it is clearing my skin a bit. Yet I also get a few pretty painful red bumps just when it seems like everything is about to start disappearing. Is this normal this late in the treatment? How much longer until this stuff will finally keep me clear? Oh and I also have a lot of non inflamed whiteheads before and for basically the entire treatment that I don't know if they are going away.

I am still breaking out into my eighth week now. I guess this can be expected. Sometimes it can take the full three months before you begin to see results. If you are very concerned you could talk to your derm about using a topical antibiotic with your Tretinoin cream.. it should help a bit with the inflammation.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×